Spectral problem for a discontinuous integro-differential operator


Keskin B. , Ozkan A. S.

UKRAINIAN MATHEMATICAL JOURNAL, vol.64, no.2, pp.309-315, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.1007/s11253-012-0648-7
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.309-315

Abstract

A representation of solutions of a discontinuous integro-differential operator is obtained. The asymptotic behavior of the eigenvalues and eigenfunctions of this operator is described.